# SDR CA140501001

- Difficulty date: April 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,185 hours
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771076
- Condition: Unserviceable
- Location: Left Lift
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B-CHECK SCHEDULED INSPECTION, FOUND STALL VANE STICKING TO THE AFT POSITION.  DURING A FUTURE STALL, FLIGHT CREW COULD NOT BE WARNED OF THE STALL AND STICK PUSHER WOULD NOT OPERATE.
